# SDR CALA2024070500146

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 67,842 hours, 30,115 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1303A000004
- Part serial: 130302267
- Condition: Faulty
- Location: Nr 1 A/C Pack
- Part time: 759,629 hours, 726,313 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT-COCKPIT HADALMOST NO AIRFLOW-RESULT OVERHEATED-RETU RNED TODEP AIRPORT. VALVE, FLOW CON OFF 31-2161-9-0002 2267 ON 31-2161-9-0002 1734 VALVE, FLOW CON OFF 31-2161-9-0002 2267 ON 0000 REMOVED AND REPLACED #1 PACK FLOW CONTROL VALVE REF AMM 21-51-51/401. OPS CHECK AND LEAK CHECK GOOD. PARTS USED: 31-2161-9-0002,QTY :1 PARTS USED: 31-2161-9-0002,QTY :1 ADD EMP:U416128 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1513882 SN OFF 2267
